| Model Number |
3660 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, following multiple surgeries where the ipg was not set to surgery mode, the patient was unable to connect to their ipg.In turn, surgical intervention was undertaken wherein the ipg was explanted and replaced, resolving the issue.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device is included in the neuromodulation implantable pulse generator (ipg) proclaim¿ scs family, proclaim¿ drg therapy and infinity¿ dbs systems surgery mode advisory notice issued by abbott on 02 april 2026.